Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Child having breakout on her feet, red tiny bumps with clear liquid. What could these be?

Jun 2013
User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 2219 Questions
My 10 month old daughter keel breaking out on the bottom of her feet sometimes its on the bottom and sides. On the bottom there red tiny bumps but filled with clear liquid and its bumps on the side of her feet the same way what could this be i have shown her doctors and they don't know. She has been experiencing this since she was 4 months old and it comes and goes
Posted Sun, 26 May 2013 in Skin Hair and Nails
Answered by Dr. Sushil Kumar Sompur 2 hours later
Hi there ~

I understand your concern. If your pediatrician has not run a serum test for HSV I and II, I believe that you need to have them. You have also not indicated what testing has been done and what suggestions have been given to you regarding your daughter's condition. I would have you take the opinion of a dermatologist. I think that it will be helpful to get these tests and be reassured that it is not something that needs medical attention. However, I hope it is just a congenital condition that would not need any treatment and would subside over time. I hope this helps. Take care and have a lovely day!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor